Vol. 15, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1865–2122
Issue 7, 1593–1864
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The Navarro conjecture for the alternating groups

Olivier Brunat and Rishi Nath

Vol. 15 (2021), No. 4, 821–862
Abstract

Recently Navarro proposed a strengthening of the unsolved McKay conjecture using Galois automorphisms. We prove that the Navarro conjecture and its blockwise version hold for the alternating groups.

Keywords
Navarro conjecture, Mckay conjecture, alternating groups
Mathematical Subject Classification 2010
Primary: 20C30
Secondary: 20C15
Milestones
Received: 26 October 2018
Revised: 10 September 2020
Accepted: 14 October 2020
Published: 29 May 2021
Authors
Olivier Brunat
Institut de mathématiques de Jussieu–Paris Rive Gauche
Université Paris-Diderot
Paris
France
Rishi Nath
Department of Mathematics
York College
New York, NY
United States